7References042211

7References042211 - 1 REFERENCES [Al16] P. Aleksandrov, Sur...

Info iconThis preview shows pages 1–3. Sign up to view the full content.

View Full Document Right Arrow Icon

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
This is the end of the preview. Sign up to access the rest of the document.

Unformatted text preview: 1 REFERENCES [Al16] P. Aleksandrov, Sur la puissance des ensembles mesurables, Bulletin Comptes Rendus Hebdomadaires des Seances de l'Académie des Sciences, Paris, B. 162 (1916), 323-325, 1916. [Ar59,62] V.I. Arnold, On the representation of continuous functions of three variables by the superpositions of continuous functions of two variables. Matem. Sbornik, 1959, 48:1, 3-74 and 1962, 56:3, 392. [Ara98] T. Arai, Some results on cut-elimination, provable well-orderings, induction and reflection, Ann. Pure Appl. Logic 95 (1998), no. 1-3, 93-184. [Art27] E. Artin, Uber die Zerlegung definiter Funktionen in Quadrate. Hamb. Abh. 5, 100-115 (1927); Collected Papers 273-288. [As04] M. Aschenbrenner, Ideal membership in polynomial rings over the integers, Journal of the AMS, 17 (2004), 407-441. [Av03] J. Avigad, Number theory and elementary arithmetic, Philosophia Mathematica, 11:257-284, 2003 [AH77] K. Appel and W. Haken, Every planar map is four- colorable. I. Discharging, Illinois Journal of Mathematics 21 (1977), 429-490 [AH77] K. Appel, W. Haken and J. Koch, Every planar map is four-colorable. II. Reducibility, Illinois Journal of Mathematics 21 (1977), 491-567. [AH89] K. Appel and W. Haken, Every planar map is four colorable, A.M.S. Contemporary Math. 98 (1989). [AK65] J. Ax and S. Kochen, Diophantine problems over local fields I. Amer. J. Math. 87, 1965, 605-630. [AK65a] J. Ax and S. Kochen, Diophantine problems over local fields II. Amer. J. Math. 87, 1965, 631-648. [AK66] J. Ax and S. Kochen, Diophantine problems over local fields III. Ann. Math. 83, 1966, 437-456. 2 [Ba75] J. Baumgartner, Ineffability properties of cardinals I. In: Hajnal-Rado-Sós, editors, Infinite and Finite Sets. Colloquia Mathematica Societatis Janos Bolyai vol. 10. Amsterdam, North-Holland 1975. [Be73] C. Berge, Graphs and Hypergraphs, North-Holland Mathematical Library, 1973, English translation, originally published in French, 1970. [Bek06] L. Beklemishev, The Worm principles. In: Z Chatzidakis, P. Koepke, W. Pohlers, editors, Logic Colloquium '02, Lecture Notes in Logic 27, ASL Publications. [Bi11] L. Bieberbach, (1911), "Über die Bewegungsgruppen der Euklidischen Räume", Mathematische Annalen 70 (3): 297– 336, doi:10.1007/BF01564500, ISSN 0025-5831 [Bi12] L. Bieberbach, (1912), "Über die Bewegungsgruppen der Euklidischen Räume (Zweite Abhandlung.) Die Gruppen mit einem endlichen Fundamentalbereich", Mathematische Annalen 72 (3): 400–412, doi:10.1007/BF01456724, ISSN 0025-5831 [Bo07] A. Bovykin, Unprovability of sharp versions of Friedman’s sine-principle (2007), Proceedings of the American Mathematical Society, 135, 2967-2973. [Br76] F. Browder (editor), Mathematical Developments Arising from Hilbert Problems, Proceedings of Symposia in Pure Mathematics XXVIII (1976), American Mathematical Society....
View Full Document

This note was uploaded on 08/05/2011 for the course MATH 366 taught by Professor Joshua during the Fall '08 term at Ohio State.

Page1 / 27

7References042211 - 1 REFERENCES [Al16] P. Aleksandrov, Sur...

This preview shows document pages 1 - 3. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online